# SDR 08FDEA03107

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER SPAR CAP FASTENER HOLE AT STA XORS 878 FOUND ELONGATED.  LEFT WING UPPER SPAR CAP STA XORS 878 ELONGATED HOLE REPAIRED AS PER FEDEX EA NR 1-5710-124328, TITLE: WINGS BASIC WING STRUCTURE, LEFT WING UPPER SPAR STA XORS = 878, ELONGATED HOLE REPAIR.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
